# SDR AT9900082

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 9915570101
- Condition: Dented
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND NUMEROUS DENTS IN AFT VENTRAL STAIRS LOWER AFT SKIN FROM SPLICE.  REMOVED AND REPLACED EXISTING SKIN FROM PREVIOUS SPLICE IAW DC9 SRM 51-10-4, 51-30-2, AND RES NR 99221.
